Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have been using betnovate and for the last four years. Now I want to leave it. What should I do? I have stopped putting it on, then my face has allergic red color.

2 Doctors Answered
I have been using betnovate and for the last four years. ...
You are suffering from a condition which is called steroid dependency. This is very problematic issues these days as many people are not aware about the content in the cream and then they start using it for months and years. They end up seeing tiny thread veins, redness and hair over their face which they didnt have in the past. Do connect us or see a dermatologist for immediate help.
I have been using betnovate and for the last four years. ...
Start using sunscreen every 3 hourly, initially start with physical sunscreens like sun heal pure along with physical protection like handkerchiefs when you go out in sunlight. Stop betnovate slowly if you r using since 4 years .use it twice weekly (Monday and Thursday) for a month then once weekly for 2 months then stop and continue broad spectrum sunscreens. All the best feel free to ask if you have further queries.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Icon

Book appointment with top doctors for Chronic Skin Allergy treatment

View fees, clinic timings and reviews